# SDR AALA202208104090

- Difficulty date: August 7, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 61,902 hours, 36,275 cycles
- System (JASC): 2540 · Lavatories
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR IS JAMMED AND IS DIFFICULT TO OPEN  OR CLOSE. MAINTENANCE ADJUSTED DOOR LATCH PER AMM 52-48-42.
